I had a swelling around where my saliva outlet is in my mouth and it looked kind of like a canker soar. My doctor Gave me something called magic mouth wash it had nystaten in it I used it and I seemed to get a reaction to it giving me a kind of rash in my mouth on both sides and around gums. I went back to the doctor.He said it was a reaction to the anesthetic in the mouth wash and gave me prednazone to get rid of it. The canker soar is going away but I still have the rash and a little swelling part. It seems to go away then it will come back usually after eating it really seams to react and flare up after I eat. I went back to the doctor and he gave me some mouth wash for fungus. The rash and the reaction to food does not seem to be going away. I do have a white yellow film on my tongue. I rinse my mouth with peroxide and brush before sleep and in the morning the rash seems to be better and no swelling. but after eating it comes back I also seem to have very bad breath because of this. I have taken all the medication I have received from my doctor and am waiting to see what happens. early I also had white puss that could be wiped of also but not any more and I have some dry mouth also. could this be a bad infection coming from somewhere or thrush or yeast infection? It is starting to worry me.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.